Colorado, 2014Flood in Colorado, July 17, 2014
July 17, 2014 · NWS PUB · 1 event in 1 county or zone
Previous heavy rain caused a moderate flood at Avondale.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Previous heavy rain caused a moderate flood at Avondale.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jul 17, 6:48 AM MST, 36 minutes earlier.
Area forecast discussion, Jul 17, 6:48 AM MST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
748 AM MDT THU JUL 17 2014
.UPDATE...
ISSUED AT 629 AM MDT THU JUL 17 2014
UPDATED FORECAST TO LOWER PRECIP CHANCES FOR THIS MORNING.
AVIATION DISCUSSION ALSO UPDATED...SEE BELOW.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 339 AM MDT THU JUL 17 2014
STRONG UPPER TROUGH DROPPING SOUTHWARD ACROSS EASTERN COLORADO
THIS MORNING...WITH STRONGEST UPWARD MOTION SHIFTING SOUTH OF THE
AREA INTO TX AND OK. STILL A FEW -SHRA LINGERING OVER THE SRN
SANGRES AS OF 10Z...THOUGH LATEST LIGHTNING DATA SUGGESTS THREAT
OF TSRA HAS JUST ABOUT ENDED. FOR TODAY...WILL KEEP LOW POPS FOR
-SHRA OVER MUCH OF THE AREA THROUGH THE MORNING TO BOTH ACCOUNT
FOR CURRENT PRECIP AND TO COVER THE CHANCES OF AT LEAST SOME
SHALLOW CONVECTION REDEVELOPING AFTER SUNRISE. FOR THIS
AFTERNOON...UPWARD MOTION DIMINISHES AS TROUGH DROPS SOUTH...BUT
WITH LOW LEVEL MOISTURE LINGERING AND SOME WEAK INSTABILITY OVER
THE MOUNTAINS...EXPECT AT LEAST ISOLATED TSRA TO DEVELOP OVER
MAINLY THE HIGHER TERRAIN BY LATE IN THE DAY. STEERING CURRENTS
DON'T LOOK PARTICULARLY FAVORABLE TO PUSH STORMS ON TO THE
PLAINS...SO WILL KEEP POPS LOW ALONG AND EAST OF I-25. MAX TEMPS
WILL REMAIN ON THE COOL SIDE MOST AREAS WITH MOIST GROUND AND
PLENTIFUL CLOUD COVER...AND COOL GUIDANCE NUMBERS LOOKING FAIRLY
REASONABLY FOR A CHANGE. TONIGHT...TSRA SHOULD END EARLY WITH LACK
OF ANY UPPER SUPPORT AND CONTINUED DRYING MOVING IN FROM THE NW.
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 339 AM MDT THU JUL 17 2014
...HOT WEATHER RETURNS THIS WEEKEND...
HOPE YOU ENJOYED THE RESPITE FROM THE HEAT...CAUSE
ALL SIGNS ARE THAT THE LATTER PART OF JULY WILL BE ON THE
HOT SIDE. HOPEFULLY ALL THE RECENT MOISTURE WILL RESULT IN
AN INCREASE IN EVAPOTRANSPIRATION...AND THAT MAY PUT A LID ON
AFTERNOON HIGHS. GFS MOS GUIDANCE LOOKS TOO HOT AS IT TYPICALLY
HAS BEEN AS OF LATE...SHOWING A STRING OF 100 DEGREE DAYS AT KPUB
SATURDAY THROUGH NEXT WEEK. ECMWF GUIDANCE LOOKS MORE
REASONABLE...WITH MID-UPPER 90S FOR THE SAME PERIOD...AND THAT WAS
USED AS A PREFERENCE FOR THE EXTENDED MAX TEMPS. HOTTEST DAYS WILL
LIKELY BE TUE-THU...WHEN THE UPPER HIGH REACHES THE BENCHMARK OF
600 DM CENTERED OVER THE 4 CORNERS.
EXPECT A GRADUAL SHIFT DOWNWARDS IN CONVECTION OVER THE AREA.
FRIDAY AND SAT WILL STILL SEE SCT TS DEVELOPING FOR THE
AFTERNOON-EV PERIOD OVER MUCH OF THE CWA...BUT AS THE HIGH BECOMES
ESTABLISHED AND DRY AIR ALOFT MOVES IN FROM THE DESERT SW...THE
SUN-MON PERIOD LOOKS PRETTY DRY OVERALL...WITH ONLY ISOLD
CONVECTION OVER THE MTS EXPECTED. MAIN QUESTION IS HOW MUCH
MONSOONAL MOISTURE WILL PERSIST UNDER THE RIDGE NEXT WEEK. RIGHT
NOW...IT LOOKS LIKE THERE WILL BE AT LEAST SOME RETURN OF BETTER
MOISTURE AFTER TUESDAY...BUT PROBABLY NOT TO THE EXTENT WE HAVE
SEEN DURING THE FIRST HALF OF JULY. KPUB IS ALREADY ABOVE AVERAGE
IN PRECIP FOR THE MONTH...WHICH IS GOOD SINCE THE POPS LOOK TO GO
DOWN CONSIDERABLY OVER THE NEXT WEEK OR SO. ROSE
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 746 AM MDT THU JUL 17 2014
REMOVED MVFR CIG FROM KCOS TAF AS N WINDS PERSIST AND WILL
KEEP AREA FREE OF LOW CIGS FOR NOW. MAY SEE A BETTER CHANCE
OF STRATUS MOVING IN A BIT LATER THIS MORNING AS NLY WINDS
RELAX...BUT UNCERTAINTY IS TOO HIGH FOR TAF INCLUSION. ROSE
&&
.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
UPDATE...PETERSEN
SHORT TERM...PETERSEN
LONG TERM...ROSE
AVIATION...ROSE
Hazardous weather outlook, Jul 17, 5:08 AM MST, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
608 AM MDT THU JUL 17 2014
COZ058>089-093>099-181215-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
608 AM MDT THU JUL 17 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS WILL BE LESS NUMEROUS ACROSS THE AREA TODAY THAN THE
PAST SEVERAL DAYS...WITH SCATTERED STORMS FORMING OVER THE MOUNTAINS
THIS AFTERNOON...THEN DRIFTING ACROSS THE PLAINS AND VALLEYS LATE IN
THE DAY. STORM INTENSITY WILL BE LESS AS WELL TODAY...WITH ANY
STORMS WHICH FORM PRODUCING BRIEF HEAVY RAINFALL...OCCASIONAL
LIGHTNING AND SOME PEA SIZED HAIL. THUNDERSTORMS WILL DIMINISH
QUICKLY THIS EVENING WITH CLEARING SKIES OVERNIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
SCATTERED STORMS WILL AGAIN BE POSSIBLE FRIDAY AFTERNOON AND
EVENING...MAINLY NEAR AND OVER THE MOUNTAIN AREAS. THE MAIN
THREATS FROM STORMS WILL BE CLOUD TO GROUND LIGHTNING AND
LOCALLY GUSTY WINDS. A FEW OF THE STRONGER STORMS MAY PRODUCE
SOME SMALL HAIL IN ADDITION TO LOCALLY HEAVY RAINFALL.
SATURDAY INTO NEXT WEEK...STORMS WILL BE MORE ISOLATED IN
COVERAGE...AND MAINLY CONFINED OVER THE HIGHER ELEVATIONS.
.SPOTTER INFORMATION STATEMENT...
WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING OVER THE MOUNTAINS.
10/44
In the hours before
Local storm report, Jul 17, 6:45 AM MST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
745 AM MDT THU JUL 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HEAVY RAIN 9 S SPRINGFIELD 37.28N 102.61W
07/16/2014 M1.72 INCH BACA CO ASOS
3 HR RAINFALL TOTAL
1100 PM HEAVY RAIN 2 ENE ROCKY FORD 38.06N 103.69W
07/16/2014 M3.90 INCH OTERO CO MESONET
6 HR RAINFALL TOTAL
0902 PM HEAVY RAIN 1 S BEULAH 38.07N 104.98W
07/16/2014 M0.70 INCH PUEBLO CO TRAINED SPOTTER
FELL BETWEEN 805 PM AND 900 PM
0900 PM HEAVY RAIN 3 ESE HOEHNE 37.26N 104.34W
07/16/2014 M1.15 INCH LAS ANIMAS CO ASOS
1 HR RAINFALL TOTAL
0830 PM TSTM WND GST 3 ESE HOEHNE 37.26N 104.33W
07/16/2014 E65 MPH LAS ANIMAS CO STORM CHASER
0830 PM HAIL 3 ESE HOEHNE 37.26N 104.33W
07/16/2014 M2.00 INCH LAS ANIMAS CO STORM CHASER
0755 PM HEAVY RAIN 3 NE MANITOU SPRINGS 38.88N 104.87W
07/16/2014 M0.36 INCH EL PASO CO TRAINED SPOTTER
20 MINUTE DURATION FROM 0735 TO 0755.
0752 PM HEAVY RAIN 2 WNW COLORADO SPRINGS 38.85N 104.85W
07/16/2014 M0.57 INCH EL PASO CO TRAINED SPOTTER
10 MINUTE DURATION...0742 TO 0752 PM MDT. TOTAL FOR THE
DAY SO FAR... 1.10 INCHES.
0752 PM FLASH FLOOD 2 E MANITOU SPRINGS 38.86N 104.87W
07/16/2014 EL PASO CO BROADCAST MEDIA
31ST AND HWY 24
0751 PM DEBRIS FLOW 1 NW CASCADE 38.91N 104.98W
07/16/2014 EL PASO CO LAW ENFORCEMENT
HWY 24 MM 292
0745 PM HEAVY RAIN 5 W WESTCLIFFE 38.13N 105.56W
07/16/2014 M0.50 INCH CUSTER CO TRAINED SPOTTER
FELL BETWEEN 748 PM AND 754 PM
0745 PM HEAVY RAIN 4 S AIR FORCE ACADEMY 38.93N 104.85W
07/16/2014 M0.66 INCH EL PASO CO TRAINED SPOTTER
15 MINUTE DURATION...0730 TO 0745 PM MDT.
0742 PM HAIL 5 NNE ROSITA 38.16N 105.28W
07/16/2014 M0.75 INCH CUSTER CO TRAINED SPOTTER
0740 PM HAIL 4 WSW COLORADO SPRINGS 38.81N 104.88W
07/16/2014 M0.75 INCH EL PASO CO TRAINED SPOTTER
0730 PM HEAVY RAIN 7 NNW COLORADO SPRINGS 38.93N 104.87W
07/16/2014 M0.70 INCH EL PASO CO COCORAHS
15 MINUTE DURATION 0715 TO 0730 PM MDT.
0730 PM HEAVY RAIN 7 E COLORADO CITY 37.95N 104.72W
07/16/2014 M1.05 INCH PUEBLO CO TRAINED SPOTTER
15-20 MINUTE DURATION.
0730 PM HEAVY RAIN 1 NNE WOODLAND PARK 39.01N 105.05W
07/16/2014 M0.50 INCH TELLER CO TRAINED SPOTTER
FELL BETWEEN 715 PM AND 730 PM
0615 PM HAIL RYE 37.92N 104.93W
07/16/2014 M1.00 INCH PUEBLO CO STORM CHASER
IN RYE AFTER SEVERE STORM PASSED.
0614 PM HAIL 2 WNW ROCKY FORD 38.06N 103.75W
07/16/2014 M1.00 INCH OTERO CO TRAINED SPOTTER
0611 PM HEAVY RAIN 5 NE COLORADO SPRINGS 38.90N 104.76W
07/16/2014 M0.78 INCH EL PASO CO USGS RAIN GAUGE
0610 PM HEAVY RAIN 6 W FOUNTAIN 38.68N 104.82W
07/16/2014 M1.11 INCH EL PASO CO USGS RAIN GAUGE
0505 PM HEAVY RAIN 4 W FALCON 38.92N 104.70W
07/16/2014 M0.71 INCH EL PASO CO USGS RAIN GAUGE
0505 PM HEAVY RAIN 4 SSW AIR FORCE ACADEMY 38.92N 104.88W
07/16/2014 M0.71 INCH EL PASO CO USGS RAIN GAUGE
0504 PM HEAVY RAIN 4 N COLORADO SPRINGS 38.90N 104.84W
07/16/2014 M0.79 INCH EL PASO CO USGS RAIN GAUGE
0503 PM HEAVY RAIN 4 NW PETERSON AFB 38.88N 104.75W
07/16/2014 M0.75 INCH EL PASO CO USGS RAIN GAUGE
0502 PM HEAVY RAIN MANITOU SPRINGS 38.86N 104.91W
07/16/2014 M0.98 INCH EL PASO CO USGS RAIN GAUGE
0502 PM HEAVY RAIN 3 N MANITOU SPRINGS 38.89N 104.91W
07/16/2014 M0.67 INCH EL PASO CO USGS RAIN GAUGE
0501 PM HEAVY RAIN 3 SSE MANITOU SPRINGS 38.82N 104.89W
07/16/2014 M1.02 INCH EL PASO CO USGS RAIN GAUGE
0500 PM HEAVY RAIN 4 W ELLICOTT 38.84N 104.46W
07/16/2014 M0.55 INCH EL PASO CO TRAINED SPOTTER
25 MINUTE DURATION. FEW PEASIZE HAIL.
0500 PM HEAVY RAIN 3 NE MANITOU SPRINGS 38.88N 104.87W
07/16/2014 M0.73 INCH EL PASO CO TRAINED SPOTTER
0500 PM HEAVY RAIN 4 NNE PETERSON AFB 38.88N 104.69W
07/16/2014 M1.15 INCH EL PASO CO USGS RAIN GAUGE
0459 PM HEAVY RAIN 4 SW COLORADO SPRINGS 38.79N 104.86W
07/16/2014 M1.19 INCH EL PASO CO USGS RAIN GAUGE
0439 PM HEAVY RAIN 3 SW COLORADO SPRINGS 38.80N 104.85W
07/16/2014 M1.44 INCH EL PASO CO TRAINED SPOTTER
0430 PM HEAVY RAIN 2 ENE MANITOU SPRINGS 38.87N 104.87W
07/16/2014 M1.25 INCH EL PASO CO TRAINED SPOTTER
FELL BETWEEN 4 PM AND 430 PM
0404 PM FLASH FLOOD MANITOU SPRINGS 38.86N 104.91W
07/16/2014 EL PASO CO BROADCAST MEDIA
FOUNTAIN CREEK
0404 PM FLASH FLOOD 1 N MANITOU SPRINGS 38.87N 104.91W
07/16/2014 EL PASO CO BROADCAST MEDIA
WILLIAMS CANYON
0359 PM FLASH FLOOD MANITOU SPRINGS 38.86N 104.91W
07/16/2014 EL PASO CO BROADCAST MEDIA
HIGH AND FAST FLOW
0356 PM FLASH FLOOD 4 N COLORADO SPRINGS 38.89N 104.82W
07/16/2014 EL PASO CO BROADCAST MEDIA
EXTREMELY FAST FLOW
0354 PM FLASH FLOOD 5 NW COLORADO SPRINGS 38.88N 104.89W
07/16/2014 EL PASO CO BROADCAST MEDIA
HIGH AND FAST FLOW
0351 PM FLASH FLOOD COLORADO SPRINGS 38.83N 104.82W
07/16/2014 EL PASO CO BROADCAST MEDIA
VERY FAST FLOW
0347 PM FLASH FLOOD 6 NW COLORADO SPRINGS 38.90N 104.90W
07/16/2014 EL PASO CO BROADCAST MEDIA
FAST WATER FLOW
0340 PM FUNNEL CLOUD 3 ESE FALCON 38.91N 104.57W
07/16/2014 EL PASO CO PUBLIC
WELL DESCRIBED...SHORT DURATION FUNNEL.
0335 PM FLASH FLOOD 4 E COLORADO SPRINGS 38.83N 104.75W
07/16/2014 EL PASO CO BROADCAST MEDIA
BIJOU AND COLERIDGE
0335 PM FLASH FLOOD 7 SW FALCON 38.86N 104.71W
07/16/2014 EL PASO CO BROADCAST MEDIA
ON BLAZING STAR DR.
0331 PM FLASH FLOOD 5 NE COLORADO SPRINGS 38.88N 104.76W
07/16/2014 EL PASO CO BROADCAST MEDIA
DOHERTY HIGH SCHOOL
0330 PM HEAVY RAIN 3 NW PETERSON AFB 38.85N 104.75W
07/16/2014 M0.74 INCH EL PASO CO TRAINED SPOTTER
15 MINUTE DURATION
0329 PM HEAVY RAIN 4 NW PETERSON AFB 38.88N 104.74W
07/16/2014 M1.15 INCH EL PASO CO TRAINED SPOTTER
30 MINUTE DURATION...WITH PEASIZE HAIL.
0320 PM HAIL 1 SSW RYE 37.91N 104.94W
07/16/2014 M1.00 INCH PUEBLO CO TRAINED SPOTTER
0318 PM HEAVY RAIN 2 WNW COLORADO SPRINGS 38.85N 104.85W
07/16/2014 M0.53 INCH EL PASO CO TRAINED SPOTTER
BEGAN 0257 PM. 25 MINUTE DURATION. WITH PEA TO 1/4 INCH
HAIL.
0315 PM HAIL 5 NNW PETERSON AFB 38.89N 104.73W
07/16/2014 M0.75 INCH EL PASO CO TRAINED SPOTTER
0314 PM HAIL 5 NNW PETERSON AFB 38.89N 104.74W
07/16/2014 M0.75 INCH EL PASO CO TRAINED SPOTTER
HEAVY RAIN...STREET AND PARKING LOT FLOODING.
0312 PM FLASH FLOOD COLORADO SPRINGS 38.83N 104.82W
07/16/2014 EL PASO CO BROADCAST MEDIA
6-12 INCHES FLOWING WATER HWY 24 AND 31ST
0259 PM HAIL SAN ISABEL 37.98N 105.03W
07/16/2014 M1.00 INCH PUEBLO CO PUBLIC
0247 PM HAIL AIR FORCE ACADEMY 38.98N 104.86W
07/16/2014 M1.75 INCH EL PASO CO AMATEUR RADIO
1226 PM HAIL 7 SSW COLORADO SPRINGS 38.74N 104.87W
07/16/2014 M0.75 INCH EL PASO CO AMATEUR RADIO
CHEYENNE MOUNTAIN ANTENNA FARM.
&&
MNFlood, Pueblo
- When
- July 17, 7:24 AM MST to 2:05 PM MST
- Where
- Pueblo County, 1.88 mi NW of Avondale to 1.47 mi WNW of Avondale
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 38.248, -104.376
The Arkansas River at Avondale went above flood stage, causing agricultural flooding.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, July 17, 20141 death · 1 event
- Flash Flooding in Texas, July 17, 2014$2.0 million · 5 events
- Flash Flooding in Texas, July 17 to 18, 2014$55,000 · 3 events
- Damaging Wind in New Mexico, July 17, 2014$20,000 · 55 kt wind · 1 event
- Flash Flooding and Damaging Wind in Texas, July 17 to 18, 2014$10,000 · 7 events
- Flash Flood and Hail in New Mexico, July 17, 2014$10,000 · 1 in hail · 6 events
- Waterspouts in Lake Erie, July 17, 20145 events
- Debris Flow and Hail in California, July 17 to 20, 20141 in hail · 4 events
- Flash Flooding in Texas, July 17 to 18, 2014$5,000 · 3 events
- Flash Flood in Oklahoma, July 17, 20141 event
- Hail in Texas, July 17, 20140.88 in hail · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 535684.